# SDR DXTA2023112010083

- Difficulty date: November 18, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N568QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605829
- Aircraft time: 13,384 hours, 10,131 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE ENGINE SLOW ACCELERATION: ON TAKE OFF THERES A LAG OF N1 FOR A FEW SECONDS CAUSING AIRCRAFT TO DRIFT RIGHT AND MORE LEFT RUDDER IS NEEDED UNTIL SPOOL UP CATCHES UP.
